Cult tells addict she has brain damaged, keep tapering

Dangerous symptoms after fast valium taper? Can I die?
« on: April 09, 2017, 03:19:53 am »

[Buddie]

I take Klonopin and Valium. I went off 5mg of Valium in 16 days after being on it for one year.
The first week, I felt fine and I was happy to be down one benzo. I was sure I could stay off it and would never need it again.
After about a week and a half, I began to feel very weak arms and nervous system problems. My arms were getting weaker and developing more pain by the day. Then I felt my body go into a spasmodic state, throughout one day, and it was breaking down (legs shaking, trouble breathing/swallowing) so I drove home from work like a mad woman to run and get some valium. I took 5mg and all of the nervous system issues ceased….

I have now reinstated on valium for the past three days and am getting more severe symptoms from going back on it — weak legs, arms, the feeling of about to pass out, numbness, tingling, electrocution feelings, thinking I need to call 911. It’s as if my body is telling me it doesn’t want it. I am so confused.

I am trying to drop off the valium again tonight because I think I shocked my body by both going off it and going back on it. I am not quite sure what to do, if these withdrawal symptoms and reinstatement symptoms are serious….After having messed with my valium, I have felt on the border of going into seizures, convulsions, or whatever one might call a central nervous system breakdown.

Big question: SHOULD I JUST STAY OFF THE VALIUM AT THIS POINT? What would happen if I just let my nervous system continue to breakdown and took no rescue dose?
« Last Edit: April 09, 2017, 04:23:26 am by [Buddie] »

Re: Dangerous symptoms after fast valium taper?
« Reply #1 on: April 09, 2017, 03:31:46 am »

[Buddie]

You have damaged your brain with the valium and your CNS is in revolt and breakdown all at the same time. Tapper again slowly it may take 6 months to a year. So that you can heal. All of those symptoms are classic w/d. Do not freak out it may take a year for you to heal.

2 thoughts on “Cult tells addict she has brain damaged, keep tapering

  1. Classic withdrawal symptoms?

    But, they’re also classic Lyme disease symptoms, right?

    Which will it be, ir could it just be a coincidence and she needs urgent medical care?

    The equation on benzobuddies seems to be:

    1) You’re posting on the forum
    +
    2) You take or took benzos
    +
    3) You have symptoms or health problems

    = The only possible explanation is that it’s “classic withdrawal”.

    And nobody sees a problem with this dogma?

    People listen to benzobuddies and actually end up DEAD!

Leave a Reply

Your email address will not be published. Required fields are marked *